# SDR SIMA972951

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240720201
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-4 INSPECTION MAINTENANCE DISCOVERED FLOORBEAM 38 CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED FLOORBEAM 38 IAW SRM 51-25-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
